# SDR CALA9801328

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Discharged
- Location: Cabin
- Component: Engmagnetics
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY TRACK LIGHTING FAILED TEST.  THE MID GALLEY BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
